# SDR IPXA09M54843

- Difficulty date: February 9, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055508
- Part serial: 48431
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT INBOARD FLAP T/E WEDGE CRACKED.  REPAIRED RT INBOARD FLAP T/E BY FABRICATION OF 3 EA ATTACH Z-ANGLES AND REPLACEMENT WEDGE REF MD11 SRM VOL 1 57-20-00.
